Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Maslouhi, M. and Bentaleb, A. and Elhassani, M.E. (2019) A sequence of remarkable Poincaré inequalities for Dunkl operators. Integral Transforms and Special Functions, 30 (2). pp. 157-165.

Bentaleb, A. and Fahlaoui, S. and Hafidi, A. (2013) On extension and refinement of the Poincaré inequality. Archiv der Mathematik, 100 (1). pp. 63-74.

Bentaleb, A. and Fahlaoui, S. and Hafidi, A. (2012) Psi-entropy inequalities for the Ornstein-Uhlenbeck semigroup. Semigroup Forum, 85 (2). pp. 361-368.

Bentaleb, A. and Fahlaoui, S. (2010) A family of integral inequalities on the circle S1. Proceedings of the Japan Academy Series A: Mathematical Sciences, 86 (3). pp. 55-59.

Bentaleb, A. and Fahlaoui, S. (2009) Integral inequalities related to the Tchebychev semigroup. Semigroup Forum, 79 (3). pp. 473-479.

This list was generated on Sun Jan 24 16:59:56 2021 CET.